# SDR USAA2012062000010

- Difficulty date: June 12, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 3,357 hours, 19,795 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100000
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT ELEVATOR HINGE FITTING BETWEEN STAB STA 5274 TO STAB STA 5894, RIB 12 TO RIB 13.  REPLACED LEFT ELEVATOR HINGE FITTING BETWEEN STAB STA 5274 TO STAB STA 5894, RIB 12 TO RIB 13 IAW A319 AMM 55-16-42.
